Solution of a mixed boundary value problem of the mathematical theory of diffraction by the method of paired integral equations
Differencialʹnye uravneniâ, Tome 15 (1979) no. 9, pp. 1646-1652
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_9_a11,
author = {E. A. Ivanov},
title = {Solution of a mixed boundary value problem of the mathematical theory of diffraction by the method of paired integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1646--1652},
year = {1979},
volume = {15},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_9_a11/}
}
TY - JOUR AU - E. A. Ivanov TI - Solution of a mixed boundary value problem of the mathematical theory of diffraction by the method of paired integral equations JO - Differencialʹnye uravneniâ PY - 1979 SP - 1646 EP - 1652 VL - 15 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_9_a11/ LA - ru ID - DE_1979_15_9_a11 ER -
%0 Journal Article %A E. A. Ivanov %T Solution of a mixed boundary value problem of the mathematical theory of diffraction by the method of paired integral equations %J Differencialʹnye uravneniâ %D 1979 %P 1646-1652 %V 15 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1979_15_9_a11/ %G ru %F DE_1979_15_9_a11
E. A. Ivanov. Solution of a mixed boundary value problem of the mathematical theory of diffraction by the method of paired integral equations. Differencialʹnye uravneniâ, Tome 15 (1979) no. 9, pp. 1646-1652. http://geodesic.mathdoc.fr/item/DE_1979_15_9_a11/